Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18670


Title: An Explicit Factorization of Totally Positive Generalized Vandermonde Matrices Avoiding Schur Functions
Authors: 李陽明
李宣助
陳永秋
Date: 2008
Issue Date: 2008-12-24 13:28:01 (UTC+8)
Abstract: We consider a totally positive generalized Vandermonde matrix and obtain by induction its unique LU factorization avoiding Schur functions. As by-products, we get a recursive formula for the determinant and the inverse of a totally positive generalized Vandermonde matrix and express any Schur function in an explicit form.
Relation: Applied Mathematics E-Notes, 8(2008), 138-147
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
070124-6.pdf120KbAdobe PDF1159View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing